Couldn't find what you looking for?

TRY OUR SEARCH!

How long are you on it for? and did ur acne come back after stopping this medcication?
Reply

Loading...

I've been on this for about two months. Had really bad acne for about 5 years now. For the first time in all these years, I've not had acne for a week straight :) I have no idea what all these crazy side effects are, because the only one I get from it is the stomach issue, which is fine if you take it right after you eat. I don't eat in the morning, so that's why. But this has really been amazing for me, and I would recommend it for anyone.
Reply

Loading...

I've been on this for only 4 weeks and have already seen wonderful results! My arthritis has lessened and the redness in my face has gone away. It got worst the first week but now my back, shoulders, face and chest are pretty clear. This product really works!
Reply

Loading...

I've tried everything for my inflamed acne! Started Mino today, I will post how I go. Hang in there everyone!
Reply

Loading...

  I'm 17 and I've been on Minocycline for well over a year now, and it's helped me dramatically. My forehead used to be covered in red blotches -- it was awful... and now, for the most part, I'm all clear! :-D I still have a little trouble with my back and shoulders though, but I only just got my refill after not having it for a few months, so we'll see how it goes. :-| Aaand I get blackheads on my cheeks and  nose... That's okay though, as long as they're not red!
    This morning it dawned on me that Minocycline is, in fact, an antibiotic though. I read up on it and it said prolonged usage of the medication can cause oral thrush and yeast infections...  

 Quote:

  Use of this medication for prolonged or repeated periods may result in oral thrush or a new yeast infection (oral or vaginal fungal infection). Contact your doctor if you notice white patches in your mouth, a change in vaginal discharge or other new symptoms. ~WebMD


   Just a heads up to everyone... I'm thinking about talking with my dermatologist about it the next time I see her. :-)
Reply

Loading...

how long did you use the minocycline pills? did you have any side effects?
Reply

Loading...

I just started taking this a few days ago, within hours of taking it I noticed I felt dizzy and had double vision off and on, I was bumping into things when walking, etc. So I called the pharmacy and they said to just take it at night instead, so now I take it at night before I go to bed with a snack and it knocks me out, the next morning Im a bit more tired than usual but I can handle it, I'd rather feel tired than have acne!!
my skin is in the flare up stage, looking forward to the clearing up stage of this treatment!
Reply

Loading...

I have been taking one a day for over 20 years with no noticeable side effects.....so far.. I am nervous about potential underlying damage though...my skin is generally good (the odd breakout) and no teeth staining or anything....I worry mostly about occular problems like tinnitus as I am a musician and I am not sure if the low level tinnitus I do have is music or pill related (I wear ear plugs mostly)

Has anyone else taken this pill for so long?
Reply

Loading...

I took minocycline for 5 weeks, all the acne on my back started to go away, but then I started to get acne all over my face which was not there before. A week later I started to get mid back pain and couldnt stand for longer then 10 min, the pain was so bad I had to go to the hospital, they gave me an MRI and and Ultra sound and found nothing, the doctor finally discoverd it was minocycline. This was 2 months ago and I still have back pain and acne all over my face, but.... not my back...was it worth it?....absolutely not! I now have to take pain killers to live a normal life, and im 22 years old
Reply

Loading...

Hun, it is supposed to get WORSE before it gets better. You are supposed to see REAL results in 3 months EXACT.
Reply

Loading...

I'm on it now and it has been effective. I take 2 pills a day and my face has been getting better slowly but surely. With acne products i realized that its not going to get better right away, you have to give it time. I use a face wash with it as well
Reply

Loading...

Hey. Im a 16 year old boy and i have horrible acne. I friend of mine told me she took this pill and it worked wonders for her. She only gets minor headaches from it and totally recommends it. However when researching it i see there are many major problems people have had such as yeast infections and blood clots and stuff. Ive never ever taken pills before for things except Ritalin to help me focus in school when i was younger(i was a handful lol). I really want to try it but im so scared. I just got a prescription from my doctor today to go get it. Tomorrow is the day i will be receiving the pills. Does anybody have anything to add that might help me feel better about this. Im scared to try a pill but i want my acne gone so bad! I hear horror stories about women taking this but i never heard of any males taking it. If anybody has any thoughts please do not hesitate to reach me at _[removed]_. Any thoughts are appreciated.(Please contact me if you are a male as i am scared to try it and dont know the effects it has on males.)
Reply

Loading...

hi. I am currently on the minocycline pills and also a topical cream called benza clin. Is this the topical you used? Also what did you wash your face with? What was your daily washing method?

Reply

Loading...

First of all thanks for all your storys, which helped me a lot in researching about these pills.

Even though the topic is rather old there are some recent posts and I want to leave my experiences here.

 

A couple of years ago i had serious problems with acne in my face. (I was 16)

I got some pills (not minocycline) which made it only slightly better and a week later was told to go to a cosmetician.

It took 2 sessions at the cosmetician and my acne was gone, completely.

Even tough I was told it could come back it never did, my face is clean since then.

 

Later acne developed on my shoulders. Now I'm 20 and it's still there.

2 days ago I asked my dr about it and he gave me minocycline (2x 50mg per day).

Without looking at the side effects I took it yesterday, not expecting anything serious.

At first I didn't feel any change, but in the evening (after the 2nd pill) I started getting aggressive.

Usally I'm a very calm (and lazy) person, but I got very impulsive and aggressive.

I was some kind of hyper active, couldn't concentrade and it seemed like blood pressure was risen, too.

Later in the night my head felt strange, as if you would try to compress your brain, a strange kind of pressure inside the head.

After the pressure was gone I felt absolutely normal again.

Today I looked at the side effects but found nothing about aggressivity.

Looking at my shoulders showed a clear success of the medicine.

They were much cleaner after only one (1 !) day of this stuff.

As I was unsure about the reason for my symptomes the day before I decided to give it another try.

Before eating anything I took one of the pills.

Between half an hour to an hour later I was pretty sure to have found the reason for my behaviour...

As the side effects do have a serious impact on my behaviour I wanted to get rid of them before they take over controll again.

I drank about 1 liter of milk as this should decrease the effects. They are not completely gone but controllable right now.

After reading this topic I think it might be some kind of allergic reaction.

I'll stop taking it immediately and ask my dr for something else.

 

Sorry for my bad english, I'm not a native speaker. Greetings from Europe!

Reply

Loading...

How long did you take the drug for?

Reply

Loading...